Solutions to the problem of prey and predator and the epidemic model via differential transform method

Ertürk V. S., Momani S.

KYBERNETES, vol.37, no.8, pp.1180-1188, 2008 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 8
  • Publication Date: 2008
  • Doi Number: 10.1108/03684920810884973
  • Journal Name: KYBERNETES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1180-1188
  • Keywords: Cybernetics, Differential equations, Mathematical modelling, EQUATIONS
  • Ondokuz Mayıs University Affiliated: No


Purpose - The purpose of this paper is to solve both the prey and predator problem and the problem of the spread of a non-fatal disease in a population which is assumed to have constant size over the period of the epidemic.